Home  >  Medicines  >  Cold & Flu
Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink
Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink
Product Code: EP88223
$12.49
$1.50 Off RRP
Don't Pay RRP: $13.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
 
General Information

Use this Lemsip for temporary relief of: Blocked or Runny Nose, Headache & Fever, Sore Throat, Body Aches & Pains, Non-drowsy.

Use this Lemsip for temporary relief of: Blocked or Runny Nose, Headache & Fever, Sore Throat, Body Aches & Pains, Non-drowsy.

  • Contains Paracetamol. Keep out of reach of children.
  • Does not contain Gluten.
  • Contains total Sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose.
  • Contains 129mg (5.6mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet.

Relieves: Blocked or Runny Nose| Body Aches and Pains| Fever| Headache| Sore Throat

Boxed Contents: 10 Pack

Size: 10 Pack

Contents: 10 Pack

Flavour: Lemon

Warnings
CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. CONTAINS PHENYLEPHRINE. See your doctor before taking this medicine if you are pregnant, have high blood pressure or heart problems or are taking antidepressant medication. Sachet safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Ingredients

Contains: Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg. Contains total sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of sodium per sachet which should be taken into account by those on a low sodium diet.

Directions
Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adult Dosage: Do not use for more than a few days, unless advised to by a doctor.

Storage Temperature: Store below 25°C in a dry place.

Product ID: 2582094
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...